Need input please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sjvalley
New Member


Date Joined Jun 2012
Total Posts : 1
   Posted 6/23/2012 9:44 PM (GMT -6)   
I have been on a roller coaster ride for 6 years, with med changes and feeling depressed,anxiety, panic attacks which led to ER visits due to same symptoms as a heart attack. I started taking Lexapro 6 year ago and it worked ok but I was also self medicating with alcohol. I quit alcohol and actually that is where it all went sour. I changed to a totally different person. I disliked going out for errands, was and hard person to get along with. It was like it was me against the world.

The Lexapro quickly stopped working, I was put on Celexa and was weaned off Lexapro and that is where the brain zaps came in. They never completely went away. I was put on Wellbutrin XL, Abilify etc for 3 years then they quit working. Nothing ever made me fell like me again. So I went back on Lexapro which was ok. The tinnitus is real bad along with left upper chest tightness that radiates to my shoulder bald and when this happens my shoulder itches.

I was seeing a family Dr and he said I had a Depression, Anxiety disorder. That was fine but I still felt terrible, lack of sleep, always tired,no will to live. The world was wrong and I was right and my mouth got me in trouble more than once. But after I say something I realize that is was wrong and I will apologize.

I finally got tired of this and I got referred to a Psychiatrist which on the first visit had me all figured out by reviewing all my history.
He immediately told me exactly how I was feeling etc. He nailed it.. Which that was the sad part, he said I was misdiagnosed from day one and the meds I was taking were correct.

He said I have Major Depressive Disorder, Social anxiety and Bi-polar II (mild). I was taken off Lexpro (weaned in 10 days) I was put on 150mg of Wellbutrin and augmented to 300 mg in a 10 day span. I was also given Seroquil which I also started at a low dose but I am brought
up to 300mg. This has got to be the toughest time of my life. With the Brain Zaps, tinnitus, depression, anxiety etc it is really tough.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 6/24/2012 7:32 AM (GMT -6)   
Hi sjvalley,

I am sorry that you aren't feeling that well. I hope that the wellbutrin and seroquel work for you. I hope all the symptoms go away soon. And that the medication works for you.

Keep posting and letting us know how you are doing. I hope that you feel better soon.

Take care,

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 8:46 AM (GMT -6)
There are a total of 3,006,026 posts in 329,292 threads.
View Active Threads


Who's Online
This forum has 161820 registered members. Please welcome our newest member, Dogsitter2.
275 Guest(s), 11 Registered Member(s) are currently online.  Details
mirowpl, Startech, BossJ, Bob in Elkridge, Uniform Charlie, ks1905, InTheShop, Szabo246, Dogsitter2, fighter87, k07